Paracetamol 500mg, phenylephrine 6.1mg and caffeine 25mg
Relief of symptoms associated with colds and influenza
Adults and children 12 years and over: Two every 4 hours to a maximum of 8 in 24 hours
Contraindicated in severe coronary heart disease, cardiovascular disorders, hypertension, hyperthyroidism, and in patients with a history of peptic ulcer. Use with caution in severe renal or hepatic impairment, Raynaud's disease and diabetes
Colds & flu
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances.
Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.